Urinary incontinence is an embarrassing and distressing side effect of the antipsychotic drug clozapine and a Korean study followed 87 people who had taken the drug for 2 years to see if the symptoms persisted. At the start of the study 10.9% of the sample reported incontinence with 41.6% having clinically-significant lower-urinary-tract symptoms. After two years the participants' score on the International Prostate Symptom Score scale had increased (i.e. they had got worse) and so had the number of participants with lower-urinary-tract symptoms (43.7%) although the change was not statistically significant. The prevalence of lower-urinary-tract symptoms was higher in the people who had taken clozapine than in the general population of the same age.
Jeong, Seong Hoon ... [et al] - A 2-year prospective follow-up study of lower-urinary-tract symptoms in patients treated with clozapine Journal of Clinical Psychopharmacology December 2008, 28(6), 618-624